# SDR CA991116002

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Pitted
- Location: Mlg
- Part time: 7,699 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE LANDING GEAR WOULD NOT EXTEND WHEN GEAR HANDLE SELECTED DOWN.  MANUAL EXTENSION SELECTED, ALL GEAR LOCKS INDICATING GREEN.  INSPECTION FOUND THE LANDING GEAR RELAY CONTACTS WERE PITTED AND ARCED.   RELAY REPLACED.
